Volume 15, issue 3 (2015)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
The Farrell–Jones conjecture for some nearly crystallographic groups

F Thomas Farrell and Xiaolei Wu

Algebraic & Geometric Topology 15 (2015) 1667–1690
Bibliography
1 A Bartels, F T Farrell, W Lück, The Farrell–Jones conjecture for cocompact lattices in virtually connected Lie groups, J. Amer. Math. Soc. 27 (2014) 339 MR3164984
2 A Bartels, W Lück, The Borel conjecture for hyperbolic and $\mathrm{CAT}(0)$–groups, Ann. of Math. 175 (2012) 631 MR2993750
3 A Bartels, W Lück, The Farrell–Hsiang method revisited, Math. Ann. 354 (2012) 209 MR2957625
4 A Bartels, W Lück, Geodesic flow for $\mathrm{CAT}(0)$–groups, Geom. Topol. 16 (2012) 1345 MR2967054
5 A Bartels, W Lück, H Reich, Equivariant covers for hyperbolic groups, Geom. Topol. 12 (2008) 1799 MR2421141
6 A Bartels, W Lück, H Reich, The $K$–theoretic Farrell–Jones conjecture for hyperbolic groups, Invent. Math. 172 (2008) 29 MR2385666
7 M Bestvina, M Feighn, Bounding the complexity of simplicial group actions on trees, Invent. Math. 103 (1991) 449 MR1091614
8 C H Chen, Warped products of metric spaces of curvature bounded from above, Trans. Amer. Math. Soc. 351 (1999) 4727 MR1466944
9 F T Farrell, L E Jones, Isomorphism conjectures in algebraic $K$–theory, J. Amer. Math. Soc. 6 (1993) 249 MR1179537
10 F T Farrell, P A Linnell, $K$–theory of solvable groups, Proc. London Math. Soc. 87 (2003) 309 MR1990930
11 F T Farrell, X Wu, The Farrell–Jones conjecture for the solvable Baumslag–Solitar groups, Math. Ann. 359 (2014) 839 MR3231018
12 J P Serre, Trees, Springer (1980) MR607504